# SDR SWAA2025030300661

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 27,466 hours, 13,633 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE GIRT REQUIRES ADJUSTMENT AND GIRT BAR CLIPS REQUIRE TIGHTENING <[01]. FWD SERVICE SLIDE GIRT AND GIRT BAR CLIPS ADJUSTED PER MT 725-61-06.
